# SDR 20001219SH015

- Difficulty date: December 4, 2000
- Submitted: December 19, 2000
- Operation: General aviation
- Aircraft: N460H
- Make and model: Bolkms BK117B1
- Aircraft serial: 7142
- Engine: Lyc LTS101750B1
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430121204
- Part serial: 34462
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,815 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, NR 2 ENGINE TORQUE DROPPED TO 20 PERCENT, N1 STABILIZED AT 82 PERCENT.  BEEPED NR 2 ENGINE UP, CONTINUED FLIGHT, LANDED WITHOUT INCIDENT.  FOUND THE NR 1 ENGINE HIGH SIDE GOVERNOR HAD FAILED.  (X)
